The index of operators on foliated bundles

Victor Nistor

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


We compute the equivariant cohomology Connes-Karoubi character of the index of elliptic operators along the leaves of the foliation of a flat bundle. The proof uses techniques similar to those developed in Algebraic Topology, in the study of non-commutative algebras.

Original languageEnglish (US)
Pages (from-to)421-434
Number of pages14
JournalJournal of Functional Analysis
Issue number2
StatePublished - Nov 1 1996

All Science Journal Classification (ASJC) codes

  • Analysis


Dive into the research topics of 'The index of operators on foliated bundles'. Together they form a unique fingerprint.

Cite this